# SDR QXEA200600629

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, LOWER FLANGE ON LEFT INBOARD WING LEDING EDGE 511AL HAS FRETTING DAMAGE AT INBOARD 9" ON WING FACE.  REPAIRED IAW SRM 51-20-16 AND RD 8-57-811.
